# SDR VNAA2017122911101

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 31,278 hours, 30,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO GATE DUE TO DUE TO BOTH AIR-CONDITIONING PACKS FAILED AND HAD A LAV SMOKE MESSAGE. THE FLIGHT ATTENDANT REPORTED A STRONG SMOKE SMELL IN LAV AND CABIN AND AN EMERGENCY WAS DECLARED ON THE TAXI WAY AND PEOPLE WERE EVACUATED. MX PERFORMED AN OPS CHECK OF THE RT PACK AND IT CHECKED GOOD. MX DEFERRED THE LEFT PACK.
